ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multinomial solutions of the beach equation

Sachdev, PL and Chari, MV Narasimha (1982) Multinomial solutions of the beach equation. In: Zeitschrift für Angewandte Mathematik und Physik (ZAMP), 33 (4). pp. 534-539.

[img] PDF
fulltext.pdf1211.pdf - Published Version
Restricted to Registered users only

Download (238Kb) | Request a copy
Official URL: http://www.springerlink.com/content/n676023g702142...

Abstract

Exact multinomial solutions of the beach equation for shallow water waves on a uniformly sloping beach are found and related to solution of the same equation found earlier by other investigators, using integral transform techniques. The use of these solutions for a general initialvalue problem for the equation under investigation is briefly discussed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Dec 2009 07:57
Last Modified: 19 Sep 2010 05:42
URI: http://eprints.iisc.ernet.in/id/eprint/22592

Actions (login required)

View Item View Item